# SDR AALA2018081079026

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 13,894 hours, 5,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS DISPLAYED CHECK THE R2 DOOR PRESSURE.  MAINTENANCE SERVICED THE R2 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-11-14, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
